The mathematical structure of the approximate linear response relation

Muneki Yasuda, Kazuyuki Tanaka

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)

Abstract

In this paper, we study the mathematical structures of the linear response relation based on Plefka's expansion and the cluster variation method in terms of the perturbation expansion, and we show how this linear response relation approximates the correlation functions of the specified system. Moreover, by comparing the perturbation expansions of the correlation functions estimated by the linear response relation based on these approximation methods with exact perturbative forms of the correlation functions, we are able to explain why the approximate techniques using the linear response relation work well.

Original languageEnglish
Article number005
Pages (from-to)9993-10007
Number of pages15
JournalJournal of Physics A: Mathematical and Theoretical
Volume40
Issue number33
DOIs
Publication statusPublished - 2007 Aug 17

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Statistics and Probability
  • Modelling and Simulation
  • Mathematical Physics
  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'The mathematical structure of the approximate linear response relation'. Together they form a unique fingerprint.

Cite this